# SDR DL75E090351

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 39,134 hours, 13,867 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FASTENER HOLES STA 1660 AND LBL 9 TO LBL 16 UPPER SURFACE OF BEAM CP53-251-01-02-051/COMPLIED WITH AT SAA, SAT ON N/R 119120 SAA JOB 82302660001.
